# SDR SWAA2024041059795

- Difficulty date: March 6, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N920WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32460
- Aircraft time: 51,721 hours, 31,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 328 Rbl 21
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CRACK AT FLOOR BEAM FASTENER HOLE STA 328 RBL 21'<[01] 04 - REPAIRED PER [EA EA-GENERAL (EA ATTACHED TO AN AIRCRAFT FAULT)]; REPAIR WAS ACCOMPLISHED PER EA # 24-153-00634.;[02] VERIFIED STEP 1
